Loading...
Loading...

Go to the content (press return)

Linear and multilinear algebra

Total activity: 1
Additional title
Taylor & Francis Online
ISSN
0308-1087 Open in new window
Publication / Production
London : Taylor & Francis Group, [199?]-
Publisher
Taylor & Francis
URL
https://www.tandfonline.com/loi/glma20 Open in new window

Scientific and technological production

1 to 1 of 1 results
 
  • Distance-regular graphs having the M-property

     Bendito, E.; Carmona, A.; Encinas, A.; Mitjana, M.
    Linear and multilinear algebra
    Vol. 60, num. 2, p. 225-240
    DOI: 10.1080/03081087.2011.589047
    Date of publication: 2012-01-16
    Journal article
    Loading...